# SDR AALA20160215004

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 19,456 hours, 7,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY, HOLE WORN THROUGH PANEL SUPPORT FRAME, JUST OTBD OF GND HP AIR ACCESS PANEL 192DR.  ACCOMPLISHED REPAIR IAW EA 258033 DATED 2 15 16.  ACFT IN BASE MX.
